# SDR FDEA201804051100

- Difficulty date: April 5, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7433
- Condition: Corroded
- Location: Bs 1761-1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1761 - 1741 BETWEEN RBL 47 - 74,  CORROSION FOUND ON THE SEAT TRACK.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-70-00, VOL 1, FIG 1, PAGE 3.
